# SDR ASOA2016062115091

- Difficulty date: June 21, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 CIRCUMPERENTIAL JOINT CORRODED BETWEEN STRINGERS 26L AND 25R.  REMOVED THE CORROSION IAW SRM 51-21-06-001-001 A01 AND SRM 51-42-06-001-001 A01.
